# SDR IPXA2016102609937

- Difficulty date: October 26, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 29,683 hours, 17,090 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Light Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  UNARMED EMERGENCY LT INDICATOR SWITCH BROKEN.  INSTALLED A NEW UNARMED LENS IAW M 33-16-02 & TESTED IAW MM 33-51-00 OPS CHECKED OK.
